Title: On properties of harmonic concave fuzzy mappings

Authors: Minakshi Parida; Sunita Chand

Addresses: Department of Mathematics, Siksha 'O' Anusandhan University, Khandagiri Square, Bhubaneswar 751030, Odisha, India ' Department of Mathematics, Siksha 'O' Anusandhan University, Khandagiri Square, Bhubaneswar 751030, Odisha, India

Abstract: In this paper, strictly and semistrictly harmonic concave fuzzy mappings have been defined based on the linear ordering proposed by Goetschel and Voxman (1986), using the ranking value function. Furthermore, the interrelationships among harmonic concave, strictly harmonic concave and semistrictly harmonic concave fuzzy mappings have been studied and several interesting results have been obtained.

Keywords: harmonic concave fuzzy mappings; fuzzy numbers; linear ordering; ranking value.

DOI: 10.1504/IJMMNO.2016.081893

International Journal of Mathematical Modelling and Numerical Optimisation, 2016 Vol.7 No.3/4, pp.323 - 337

Received: 18 Mar 2016
Accepted: 21 Sep 2016

Published online: 27 Jan 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article